Help With Progesterone Dosing So many problems sad scared frusterated confused please help and reply
Hi, I hope I can find some answers here as I am so confused and just at about wits end. I started using progesterone after my gynecologist tested my hormone levels. Estradol was 87 and progesterone 6.5. She suggested I start off with 40 mg vaginal cream from a compounding pharmacy. i used this for a few weeks and because I have hashimotos assumed I was having a flare and my thyroid was too high. The first time I ever used the cream I must say I noticed I felt oddly calm that day which is not my usual and so I was pleased. However over the nect few weeks I began to suffer shortness of breeath terrible aches and pains anxiety panick agression depression agitation. I feel its important to also write that The first time I ever used progesterone cream was a few weeks prior the brand I use now called life flo i used only 20 mg and I threw up. I also tried dim and threw up. my hostory is i startrd my period at barely 12 years old and suffered horrible debilitating cramps long periods clotting achiness fepression anxiety asthma flairs mood and energy problems. I feel its jnportant to say that at one point while on the 40mg sose after 2 werks and havin stopped my thyroid meds i did feel some calmness at times. I then began to feel very depressed and tired so i upped the progesterone to 120mg/day the life flo brand and felt shaky, panicky, basically adtenaline would surge and my heart would beat very fast and my gynecologist said that the 40 mg was probably too high a dose for me to begin with and to go down to 20 mg a day. i felt sort of ok on this and then after a few days my periood came and i stopped the cream i also felt ok for 3 days of my period then i started getting these adrenaline surges my heart would pound and so i took 20 mg progesterone the next day i woke up feeling god awful my head spinning so dizzy panicky extremely irritable. I took a little more cream and felt a little calm for a bit then spiraled into panick attack. i then went back to 40 mg and felt shaky inside my head literally was shaking in the mirror and i was just panicky. then i tried a big dose 200 mg and felt a little better but still anxiety. then came my period and i kept using the cream and then came severe tight chest anxiety trouble breathing badically asthma like feelings hard to breathe and at the same time feeling jacked up fast heart adrenaline racing through my heart and body. horrible feeling. yesterday i took 200 felt like i was going to throw up and took 100 more, for the first time on it i felt ok but only for a fee hours i then took 120 mg a few hours later and the same thing racing heart heart paliptations anxiety very tight chest. today i stayed home i took 400mg this am along with taurine magnesium vitamin d, i felt ok not perfect but better than any other time. then i ate and the adrenaline feeling returned and tight chest and heart racing. so i put on 120mg afraid to go higher as I dont know if its too high or too low of the dose thats agitating me. I felt even worse and had to take some anxiety meds and just washed the creM off. now i feel low blood sugar and achy but a little less heart raving. i am scared i am going to kill myself! i am a very strong person and know i have a problem because of all these symptom and am suspectibg i need a very high dose. or have i agitated and confused my body so much i just need a small dose? or is this life flo brand no good? and lastly i do have adrenal problems and have been under a lot of stress and am concerned of progesterone raising corisol and that causing the heart and chest and anxiety problems. I really need some help i really need some correvt information i am going to call my dr tomorrow and ask for a new compunded rx for 1000 mg/ day i suspect i may need 400mg 2x a day. Also I am only 30 years old. granted i have always had a short luteal phase severr* pms, other hormones issues stress hashimotos and wuestion if i ovulate. my whestion is am i going to kill myself with these heart palpitations? will the hogher dose help? i have been trying the crram for about three months now and no relief! Please help!! is it safe to take a very high dose and is life flo an ok brand and lastly the feeling of adrenaline is that from too much or too little progesterone? thank you and god bless you if you are able to writr back i rrally need some cofrect info as my dr basically said just experiment and thought all this was from elevated cortisol not estrogen doninance synptoms. i also have big saddle bags aside from being normal elsewherr and it makes me wonder if all the estrogen is pooled there as i know thats a sign of a problem. thank you!